# SDR OEJA202202150001

- Difficulty date: February 10, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N475FX
- Make and model: Lear 45LEAR
- Aircraft serial: 45508
- Aircraft time: 3,368 hours, 2,519 cycles
- System (JASC): 2213 · Flight Controller
- Part: Control Box
- Part number: 6627401000003
- Part serial: 0754
- Condition: Faulted
- Location: Zone 100
- Part time: 1,503 hours, 1,158 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

WHILE ATTEMPTING T/O FORM JAX TO BNA. IMMEDIATELY AFTER SELECTING T/O POWER, CASS SYSTEM GENERATED A RED "PRIM TRIM INOP" A YELLOW "SEC TRIM FAIL" AND A WHITE "PRI TRIM FAIL". CREW ABORTED TAKE OFF AND TAXIED BACK TO THE FBO. I WAS NOTIFIED RIGHT AWAY AND WE DISPATCHED A MAINTENANCE TEAM TO DIAGNOSE THE FAULT, AFTER 2 DAYS OF TROUBLESHOOTING, FOUND THE HSTA CONTROL BOX HAD INTERNALLY FAULTED. REPLACED HSTA CONTROL BOX WITH OPS CHECKS GOOD
